# SDR AALA20140301001

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 72,951 hours, 38,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON 2 LT IS CRACKED AT AFT END OF STATION 1418.  REPLACED LONGERON 2 LT & SPLICE IAW SRMS 53-02-00, 53-02-00-001 & DRAWING DDK2782.
